# SDR QXEA2010041300259

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 21,874 hours, 22,734 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FWD BAGGAGE DOOR REQUIRES REMOVAL TO FOM STRUCTURES REPAIR.  RE-INSTALLED REPAIRED FWD BAG DOOR IAW AMM TASK 52-32-00-400-801 PARA 1-4 A-F H-J.  NA STEP G DUE TO AC S/N.  CONTINUED INSTALL OF FWD BAG DOOR IAW AMM TASK 52-32-00-400-801 5A AND TASK 52-00-00-830-803 1-4 A1 NA STEP B DOES NOT APPLY TO AC S/N.  4C 1-5 7 & 10, 4D 1-5 & 4E.  ADJUSTED FWD BAG DOOR REF AMM TASK 52-00-00-820-801 PARA 1-3, 4A-4C2 & 3, TO 5B.  COMPLETED INSTALLATION OF FWD CARGO DOOR IAW AMM 52-32-00-400-801, PARA 5BG -5HI.
